Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the estimation of an instantaneous transformation for time series

Xia, Yingcun and Tong, Howell and Li, W K and Zhu, Li-Xing (2000) On the estimation of an instantaneous transformation for time series. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 62 (2). pp. 383-397. ISSN 1369-7412

Full text not available from this repository.
Identification Number: 10.1111/1467-9868.00238
Item Type: Article
Official URL: http://www.rss.org.uk/main.asp?page=1711
Additional Information: © 2000 Blackwell Publishing
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 07 Jul 2008 13:44
Last Modified: 16 Oct 2017 09:22
URI: http://eprints.lse.ac.uk/id/eprint/6328

Actions (login required)

View Item View Item